# SDR FDEA201507192267

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 755 hours, 13,016 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE AFT SPAR AREA APPROX XORS 704, FWD OF NR 4 SPOILER, BULGE   UNDER PANEL MARKED.  REMOVED CORROSION IAW SRM 51-21-01 & EA 1-5710-T0318839.
